# SDR AALA202108178591

- Difficulty date: August 14, 2021
- Submitted: August 17, 2021
- Operation: Air carrier
- Aircraft: N832NN
- Make and model: Boeing 737823
- Aircraft serial: 33521
- Aircraft time: 34,338 hours, 13,997 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Clamp
- Condition: Out Of Adjust
- Location: Girt Bar
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT AFT ENTRY DOOR GIRT BAR CLAMPS ON BOTTOM ARE TOO TIGHT AND DIFFICULT TO REMOVE GIRT BAR IN ORDER TO ARM DOOR.  ADJUSTED CLIPS PER AMM 25-66-01.
